# SDR DALA2018091005521

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM STA 1070 AND RBL 60 AT RT WHEEL WELL AREA (FYT). REPAIRED PER ER/A 571403-14 REV ORIGINAL.
